MathSciNet Relay Station
MathSciNet bibliographic data
MR2662028 26D15 (26A33 34A08 45J05)
Mazouzi, Said; Tatar, Nasser-eddine New bounds for solutions of a singular integro-differential inequality. Math. Inequal. Appl. 13 (2010), no. 2, 427–435.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement